# SDR REXA20180501 0324

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 9,530 hours, 6,448 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON APPROACH. INITIALLY PUT THE GEAR HANDLE DOWN AND NOTHING OCCURED, NO MESSAGES.  WAITED A MINUTE AND CYCLED THE GEAR AND RECEIVED A GEAR DISAGREE MESSAGE.  ALL THREE GEAR REMAINED UP AND LOCKED. THREE MINUTES LATER JUST BEFORE STARTING THE QRH PROCEDURE, THE GEAR DROPPED ON THEIR OWN, ALL 3.  OPS TESTED THE EXTENSION & RETRACTION SYSTEM, CHECKED GOOD IAW AMM 32-30-00.  R & R THE LANDING GEAR SELECTOR LEVER,  PSEU, AND SELECTOR VALVE.  ALL CHECKS GOOD.
